Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 294, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 21, 2018, 1:43 AM CDT for Logan County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2018, 1:43 AM CDT (06:43 UTC)
- Expired
- Jul 21, 2018, 2:15 AM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Logan County, KY
The radar
The Ft Campbell radar (KHPX), 52 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3305 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.6
The text
As transmitted.
388
WUUS53 KLMK 210643
SVRLMK
KYC141-210715-
/O.NEW.KLMK.SV.W.0294.180721T0643Z-180721T0715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
143 AM CDT SAT JUL 21 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Northeastern Logan County in south central Kentucky...
* Until 215 AM CDT.
* At 143 AM CDT, a severe thunderstorm was located 10 miles northeast
of Russellville, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Auburn, Gasper, Insco, Dennis, Homer, Buffalo Fork, Chandlers
Chapel, Costelow and Richelieu.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.
LAT...LON 3681 8684 3700 8688 3702 8672 3700 8667
3688 8662 3688 8666 3685 8668
TIME...MOT...LOC 0643Z 346DEG 13KT 3696 8675
HAIL...1.00IN
WIND...60MPH
$$
RJS2 follow-up statements
270
WWUS53 KLMK 210702
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
202 AM CDT SAT JUL 21 2018
KYC141-210715-
/O.CON.KLMK.SV.W.0294.000000T0000Z-180721T0715Z/
Logan KY-
202 AM CDT SAT JUL 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR EAST CENTRAL LOGAN COUNTY...
At 202 AM CDT, a severe thunderstorm was located 9 miles east
northeast of Russellville, moving south at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Auburn, Gasper, Dennis and Chandlers Chapel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
&&
LAT...LON 3693 8687 3698 8666 3688 8662 3688 8666
3685 8668 3681 8684
TIME...MOT...LOC 0702Z 346DEG 13KT 3689 8673
HAIL...1.00IN
WIND...60MPH
$$
RJS928
WWUS53 KLMK 210712
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
212 AM CDT SAT JUL 21 2018
KYC141-210722-
/O.EXP.KLMK.SV.W.0294.000000T0000Z-180721T0715Z/
Logan KY-
212 AM CDT SAT JUL 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LOGAN COUNTY WILL
EXPIRE AT 215 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3693 8687 3698 8666 3688 8662 3688 8666
3685 8668 3681 8684
TIME...MOT...LOC 0712Z 346DEG 13KT 3688 8673
$$
RJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 12:40 AM CDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 21, 12:40 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Louisville KY 140 AM EDT Sat Jul 21 2018 ...Updated Aviation and Forecast Discussion... .Forecast Update... Issued at 130 AM EDT Sat Jul 21 2018 Area for severe weather is shrinking quickly this hour. Issued an earlier update to cancel more counties. Main focus now is near BWG, especially where storms are developing near an outflow boundary in Butler county. Still have tons of lightning and heavy rain, but strikes slowly are coming down as well. Issued at 1056 PM EDT Fri Jul 20 2018 After conferring with SPC, dropped counties from the northern part of the watch behind the main line. Ahead of the line an isolated tornado is still a possibility from any individual cells, but the main threat is transitioning to a straight-line wind scenario with the line along the Ohio River that will drop south through central Kentucky. General flooding will be less of a threat with the progressive line moving nearly perpendicular to its orientation, but local water issues in the torrential rains within the line itself will still be possible. Issued at 950 PM EDT Fri Jul 20 2018 500 mb jet streak continues to provide a focus for storm development this evening. Starting to see some training in areas where southwest flow is meeting up with outflow from earlier cells. Still plenty of instability in the warm sector ahead of that boundary, so the severe threat will continue generally south of the I-64 corridor for a few more hours. Decided to cancel a row of counties on the northern part of the watch, but no other changes this package. Issued at 740 PM EDT Fri Jul 20 2018 Storms have redeveloped over southern Indiana and will proceed southeast across central Kentucky this evening. Though there is some convective inhibition behind the earlier storms east of Interstate 65, there is still strong flow aloft and strong low level shear ahead of a surface boundary over southern Indiana. SPC has issued a Tornado Watch for southern Indiana and central Kentucky ahead of the storms, though the watch will likely be able to be gradually canceled early from north to south as the storms move through. Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(06Z TAF Issuance) Issued at 135 AM EDT Sat Jul 21 2018 Area of convection continues to slowly drop to the SE over south- central KY at this time. BWG will be affected by these storms over the next 1-2 hours with brief heavy rain and gusty winds, before cells move to the SE of the TAF site. Light rain will end at LEX within the next hour as well. Otherwise, a mid-level cloud ceiling will persist at all TAF sites for a few hours overnight, except at HNB where skies have cleared. Surface winds will be SW at 5-10 kts, becoming W at SDF and LEX by morning, while remaining W to NW at HNB. On Saturday, scattered to broken low clouds will develop at all TAF sites, generally roughly around 3000 ft (borderline VFR-MVFR). During the afternoon, scattered showers and a few thunderstorms are expected, except possibly BWG which would have the least coverage. Surface winds will be W to NW at 10-15 kts, gusting up to 20 kts. For Saturday night, precip should diminish or end, but isolated showers will remain possible at SDF, HNB, and possibly LEX. Clouds will remain and even lower late Saturday night and Sunday morning into the low MVFR category. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...RAS/13/RJS Short Term...RAS Long Term...RAS Aviation...TWF
Hazardous weather outlook, Jul 20, 10:54 PM CDT, 2 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 1154 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ025-029>043-046>049-055>057-220400- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Meade-Bullitt-Oldham-Trimble-Henry-Shelby-Franklin- Spencer-Anderson-Woodford-Fayette-Bourbon-Nicholas-Mercer-Jessamine- Boyle-Garrard-Madison- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Brandenburg, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Danville, Lancaster, and Richmond 1154 PM EDT Fri Jul 20 2018 /1054 PM CDT Fri Jul 20 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Any flooding that occurred from earlier storms will slowly subside overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. KYZ023-024-026>028-045-053-054-061>067-070>078-081-082-220400- Hancock-Breckinridge-Ohio-Grayson-Hardin-Nelson-Larue-Marion-Butler- Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-Allen- Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton- Including the cities of Lewisport, Hawesville, Hardinsburg, Hartford, Leitchfield, Elizabethtown, Bardstown, Hodgenville, Lebanon, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 1154 PM EDT Fri Jul 20 2018 /1054 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY... This hazardous weather outlook is for portions of central Kentucky. .DAY ONE...Tonight. Severe storms will continue. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed tonight. 13
In the hours before
Special weather statement, Jul 21, 12:02 AM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Louisville KY
1202 AM CDT SAT JUL 21 2018
KYZ026-027-061>063-071-074-210545-
Hart-Grayson-Warren-Edmonson-Barren-Butler-Ohio-
1202 AM CDT SAT JUL 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN HART...
BUTLER...SOUTHWESTERN GRAYSON...NORTHERN WARREN...CENTRAL BARREN...
SOUTHEASTERN OHIO AND EDMONSON COUNTIES...
At 1202 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northwest of Morgantown to 13
miles southwest of Leitchfield to near Brownsville to near Glasgow.
Movement was south at 15 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Bowling Green, Glasgow, Morgantown, Brownsville, Casey, Lee, Beaver
Dam, Horse Cave, Cave City and Smiths Grove.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3711 8689 3714 8693 3718 8692 3718 8689
3722 8690 3724 8694 3740 8694 3750 8647
3729 8600 3685 8578 3689 8608 3690 8607
3690 8615 3691 8614 3693 8614 3691 8615
3707 8643 3702 8673 3707 8694
TIME...MOT...LOC 0502Z 354DEG 15KT 3728 8682 3733 8647 3716 8619 3704
8591
RJSSpecial weather statement, Jul 21, 12:28 AM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Louisville KY
1228 AM CDT SAT JUL 21 2018
KYZ081-082-210600-
Cumberland-Clinton-
1228 AM CDT SAT JUL 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLINTON AND
SOUTHEASTERN CUMBERLAND COUNTIES...
At 1228 AM CDT, a strong thunderstorm was located near Albany, moving
southeast at 50 mph.
Wind gusts of 50 to 55 mph and nickel size hail are possible with
this storm.
Locations impacted include...
Albany, Snow, Huntersville, Rolan, Hobart, Wolf River Dock, Browns
Crossroads, Bug, Cannons Mill and Frogue.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3662 8513 3663 8530 3665 8532 3677 8516
3665 8500 3663 8500 3662 8498
TIME...MOT...LOC 0528Z 318DEG 45KT 3666 8518
SCHOETTMERSpecial weather statement, Jul 21, 12:42 AM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Louisville KY
1242 AM CDT SAT JUL 21 2018
KYZ026-027-061-062-070-071-210615-
Grayson-Warren-Logan-Edmonson-Butler-Ohio-
1242 AM CDT SAT JUL 21 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN LOGAN...
BUTLER...SOUTH CENTRAL GRAYSON...NORTHERN WARREN...SOUTHEASTERN OHIO
AND EDMONSON COUNTIES...
At 1241 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 11 miles east of Dunmor to Morgantown to
near Brownsville. Movement was south at 15 mph.
Winds in excess of 40 mph and dime size hail are possible with these
storms.
Locations impacted include...
Bowling Green, Morgantown, Brownsville, Plum Springs, Anderson,
Casey, Lee, Lewisburg, Smiths Grove and Oakland.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Continuous cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3707 8694 3708 8694 3709 8690 3710 8690
3711 8689 3713 8690 3713 8691 3714 8693
3718 8692 3718 8689 3719 8691 3722 8690
3722 8691 3736 8679 3734 8617 3706 8611
3702 8613 3693 8696 3707 8701
TIME...MOT...LOC 0541Z 351DEG 14KT 3710 8680 3720 8670 3722 8625
RJSSpecial weather statement, Jul 21, 1:12 AM CDT, 31 minutes before
Special Weather Statement National Weather Service Louisville KY 112 AM CDT SAT JUL 21 2018 KYZ061-062-071-073-074-210645- Warren-Allen-Edmonson-Barren-Butler- 112 AM CDT SAT JUL 21 2018 ...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL ALLEN...EAST CENTRAL BUTLER...WARREN...WEST CENTRAL BARREN AND CENTRAL EDMONSON COUNTIES... At 111 AM CDT, strong thunderstorms were located near Brownsville, Morgantown, and just north of Bowling Green, moving south at 15 mph. Winds in excess of 40 mph and pea size hail are possible with these storms. Locations impacted include... Bowling Green, Brownsville, Plum Springs, Crestmoor, Memphis Junction, Mount Victor, Smiths Grove, Oakland, Woodbury and Roundhill. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Excessive cloud to ground lightning is occurring with these storms. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3727 8668 3730 8622 3687 8608 3685 8656 TIME...MOT...LOC 0611Z 351DEG 15KT 3713 8634 RJS
Local storm report, Jul 21, 1:19 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
219 AM EDT SAT JUL 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG 1 ESE GLASGOW 37.00N 85.91W
07/21/2018 BARREN KY BROADCAST MEDIA
VIEWER-RELAYED REPORT OF TREE DOWN ON CAR ON
EAST FRONT STREET. TIME ESTIMATED BASED ON
RADAR.
&&
RJSSpecial weather statement, Jul 21, 1:36 AM CDT, 7 minutes before
Special Weather Statement National Weather Service Louisville KY 136 AM CDT SAT JUL 21 2018 KYZ061-062-070>074-210715- Warren-Logan-Simpson-Allen-Edmonson-Barren-Butler- 136 AM CDT SAT JUL 21 2018 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL LOGAN... NORTHERN SIMPSON...CENTRAL ALLEN...SOUTH CENTRAL BUTLER...WARREN... SOUTHWESTERN BARREN AND SOUTHEASTERN EDMONSON COUNTIES... At 136 AM CDT, radar indicated strong thunderstorms were located along a line extending from 13 miles northeast of Russellville to Mount Victor to 11 miles southeast of Brownsville. Movement was south at 20 mph. Winds in excess of 40 mph and half inch hail are possible with these storms. Locations impacted include... Bowling Green, Russellville, Scottsville, Plum Springs, Crestmoor, Memphis Junction, Mount Victor, Anderson, Auburn and Smiths Grove. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3674 8696 3676 8605 3718 8610 3707 8684 TIME...MOT...LOC 0636Z 003DEG 16KT 3701 8676 3697 8640 3706 8615 RJS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson, Shelby | 42 min |
| Jul 20, 7:04 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 26 min |
| Jul 20, 7:21 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 24 min |
| Jul 20, 7:24 PM CDT | Severe Thunderstorm Warning | LMK | Monroe | 21 min |
| Jul 20, 7:25 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Shelby, Woodford | 35 min |
| Jul 20, 7:35 PM CDT | Areal Flood Advisory | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Oldham and 3 more | 3 hr |
| Jul 20, 7:44 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Monroe | 31 min |
| Jul 20, 7:47 PM CDT | Special Weather Statement | LMK | Meade | 28 min |
| Jul 20, 7:53 PM CDT | Flash Flood Warning | LMK | Jefferson, Oldham, Shelby | 3 hr |
| Jul 20, 7:56 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 19 min |
| Jul 20, 7:58 PM CDT | Special Weather Statement | LMK | Breckinridge | 32 min |
| Jul 20, 8:01 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 29 min |
| Jul 20, 8:04 PM CDT | Special Weather Statement | LMK | Clark, Fayette, Jessamine | 26 min |
| Jul 20, 8:16 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Jefferson, Nelson, Shelby, Spencer | 29 min |
| Jul 20, 8:21 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 24 min |
| Jul 20, 8:28 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson | 32 min |
| Jul 20, 8:32 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Jul 20, 8:35 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 25 min |
| Jul 20, 8:40 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Nelson and 2 more | 35 min |
| Jul 20, 8:45 PM CDT | Special Weather Statement | LMK | Bullitt | 30 min |
| Jul 20, 8:46 PM CDT | Severe Thunderstorm Warning | LMK | Henry, Oldham, Shelby | 29 min |
| Jul 20, 8:48 PM CDT | Flash Flood Warning | LMK | Anderson, Bullitt, Jefferson, Shelby, Spencer | 3 hr |
| Jul 20, 8:50 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Franklin, Nelson, Shelby, Spencer | 25 min |
| Jul 20, 8:54 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 36 min |
| Jul 20, 8:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 35 min |
| Jul 20, 9:11 PM CDT | Tornado Warning | LMK | Grayson, Hardin | 34 min |
| Jul 20, 9:13 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock | 32 min |
| Jul 20, 9:18 PM CDT | Severe Thunderstorm Warning | LMK | Shelby, Spencer | 27 min |
| Jul 20, 9:19 PM CDT | Flash Flood Warning | LMK | Anderson, Mercer, Nelson, Washington, Woodford | 3 hr |
| Jul 20, 9:19 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 26 min |
| Jul 20, 9:21 PM CDT | Special Weather Statement | LMK | Franklin | 24 min |
| Jul 20, 9:38 PM CDT | Special Weather Statement | LMK | Clinton | 37 min |
| Jul 20, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 35 min |
| Jul 20, 9:40 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Bullitt, Hancock, Hardin, Meade | 50 min |
| Jul 20, 9:59 PM CDT | Tornado Warning | LMK | Hart | 16 min |
| Jul 20, 10:01 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Larue, Marion, Nelson | 29 min |
| Jul 20, 10:09 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue | 21 min |
| Jul 20, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart | 30 min |
| Jul 20, 10:15 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Nelson, Washington | 30 min |
| Jul 20, 10:20 PM CDT | Special Weather Statement | LMK | Breckinridge | 40 min |
| Jul 20, 10:23 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hardin, Hart, Larue, Marion, Nelson and 1 more | 37 min |
| Jul 20, 10:30 PM CDT | Tornado Warning | LMK | Larue | 15 min |
| Jul 20, 10:34 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hancock, Ohio | 26 min |
| Jul 20, 10:47 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green | 28 min |
| Jul 20, 10:54 PM CDT | Severe Thunderstorm Warning | LMK | Green, Larue, Marion, Taylor | 19 min |
| Jul 20, 10:55 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Hardin | 35 min |
| Jul 20, 11:10 PM CDT | Special Weather Statement | LMK | Adair, Casey, Green, Russell, Taylor | 50 min |
| Jul 20, 11:16 PM CDT | Special Weather Statement | LMK | Grayson, Hart, Ohio | 44 min |
| Jul 20, 11:38 PM CDT | Special Weather Statement | LMK | Clinton, Cumberland, Metcalfe | 37 min |
| Jul 20, 11:49 PM CDT | Areal Flood Advisory | LMK | Grayson, Green, Hart | 116 min |
| Jul 20, 11:51 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Russell | 24 min |
| Jul 21, 12:02 AM CDT | Special Weather Statement | LMK | Barren, Butler, Edmonson | 43 min |
| Jul 21, 12:11 AM CDT | Areal Flood Advisory | LMK | Clinton, Cumberland, Monroe | 3 hr |
| Jul 21, 12:28 AM CDT | Special Weather Statement | LMK | Clinton | 32 min |
| Jul 21, 12:42 AM CDT | Special Weather Statement | LMK | Butler, Edmonson, Warren | 33 min |
| Jul 21, 1:12 AM CDT | Special Weather Statement | LMK | Edmonson, Warren | 33 min |
| Jul 21, 1:36 AM CDT | Special Weather Statement | LMK | Logan, Warren | 39 min |
| Jul 21, 2:11 AM CDT | Special Weather Statement | LMK | Allen, Logan, Simpson | 49 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.